# SDR USAA2010102792421

- Difficulty date: October 14, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53271114200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - DELAMINATION ON CABIN FLOOR PANEL NR 251FF BETWEEN FR51 TO FR54 & BETWEEN -Y254 TO Y254.  REPLACED CABIN FLOOR PANEL 251FF IAW A320 SRM 53-02-00 & IRM 9701 REV G.
